# SDR SCNA00304

- Difficulty date: March 19, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- Aircraft time: 46,019 hours, 23,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CHECK THE OVERWING EXIT LIGHT WAS FOUND INOPERATIVE.  REPAIRED BROKEN WIRE FROM LIGHT TO APPLICABLE BATTERY PACK IAW B727 SWPM 201011.  OPERATIONS CHECK NORMAL IAW B727 MM 335011.
